Ramsey Quantifiers in Arithmetic

Journal of Symbolic Logic 50 (4):1078-1079 (1985)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-02-21

Downloads
8 (#1,014,445)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

PA( Aa ).James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):560-569.

Add more citations

Similar books and articles

Ramsey Quantifiers in Arithmetic.A. Macintyre - 1980 - In L. Pacholski, J. Wierzejewski & A. J. Wilkie (eds.), Journal of Symbolic Logic. Springer--Verlag. pp. 186--210.
Decidability Results for Classes of Ordered Abelian Groups in Logics with Ramsey-Quantifiers.Wolfgang Lenski - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 139--168.
Hierarchies of Monadic Generalized Quantifiers.Kerkko Luosto - 2000 - Journal of Symbolic Logic 65 (3):1241-1263.
Hierarchies of Monadic Generalized Quantifiers.Kerkko Luosto - 2000 - Journal of Symbolic Logic 65 (3):1241-1263.
Uniform Heyting Arithmetic.Ulrich Berger - 2005 - Annals of Pure and Applied Logic 133 (1):125-148.
Magidor-Malitz Quantifiers in Modules.Andreas Baudisch - 1984 - Journal of Symbolic Logic 49 (1):1-8.